MathSciNet Relay Station
MathSciNet bibliographic data
MR1083929 22D05 (22A20 22D45)
Hansel, G.; Troallic, J.-P. Equicontinuity, uniform structures and countability in locally compact groups. Semigroup Forum 42 (1991), no. 2, 167–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement